# SDR FDEA201004071093

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 58,443 hours, 18,272 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 892002
- Part serial: 1442
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF RETRACTED GEAR RECEIVED A RED UNSAFE INDICATION OF THE LT MAIN GEAR IN BOTH THE PRIMARY AND SECONDARY GEAR POSITION INDICATORS.  CYCLED GEAR IAW QRH SAFE DOWN INDICATION, UNSAFE UP. CONTINUED TO DEST AT 250 KNTS.  R & R LT MLG POSITION DOWN AND LOCKED SENSOR. ACFT RETURNED TO SERVICE
